On Polynomial Controllability with Polynomial State for Linear Constant Systems

G. Langholz, A. Ailon, L. Baratchart, J. Grimm, G. Langholz

Research output: Contribution to journalArticlepeer-review

Abstract

We prove in this note that for linear, reachable, time independent dynamic systems, control at any given time may be achieved with the additional requirements that both the input and the state be polynomial functions of time. The proof is constructive and elementary, and yields a bound on the degree.

Original languageEnglish
Pages (from-to)155-156
Number of pages2
JournalIEEE Transactions on Automatic Control
Volume31
Issue number2
DOIs
StatePublished - Feb 1986
Externally publishedYes

Fingerprint

Dive into the research topics of 'On Polynomial Controllability with Polynomial State for Linear Constant Systems'. Together they form a unique fingerprint.

Cite this